On the regularity properties of a model problem related to wave maps

Sergiu Klainerman, Matei Machedon

Research output: Contribution to journalArticle

37 Scopus citations
Original languageEnglish (US)
Pages (from-to)553-589
Number of pages37
JournalDuke Mathematical Journal
Volume87
Issue number3
DOIs
StatePublished - Jan 1 1997

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the regularity properties of a model problem related to wave maps'. Together they form a unique fingerprint.

  • Cite this